# SDR ASAA12511496

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 14,756 hours, 4,773 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: No Indication
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION LIGHT FAILED TO ILLUMINATE WITH BOTH CENTER FUEL PUMP LOW PRESSURE LIGHTS ILLUMINATED AND CENTER FUEL QTY AT ZERO.  ACFT ENGINES WERE USING FUEL FROM WING TANKS SO CENTER TANK SHOULD HAVE BEEN EMPTY.  ACFT GROUNDED.  COULD NOT DUPLICATE.  ACCOMPLISHED CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST REF MM 28-22-00-720-805, TESTED NORMAL.
